CSpace

Browse/Search Results:  1-10 of 13 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Connectedness of Kisin varieties associated to absolutely irreducible Galois representations 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2022, 页码: 24
Authors:  Chen, Miaofen;  Nie, Sian
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
Partial orders on conjugacy classes in the Weyl group and on unipotent conjugacy classes 期刊论文
ADVANCES IN MATHEMATICS, 2021, 卷号: 383, 页码: 28
Authors:  Adams, Jeffrey;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:46/0  |  Submit date:2021/10/26
Reductive groups  Weyl groups  Conjugacy classes  Partial orders  
From conjugacy classes in the Weyl group to semisimple conjugacy classes 期刊论文
PURE AND APPLIED MATHEMATICS QUARTERLY, 2021, 卷号: 17, 期号: 4, 页码: 1159-1189
Authors:  Adams, Jeffrey;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:25/0  |  Submit date:2022/04/02
Algebraic groups  Weyl groups  elliptic conjugacy classes  semisimple conjugacy classes  
Connected components of closed affine Deligne-Lusztig varieties for Res(E/F)GL(n) 期刊论文
JOURNAL OF ALGEBRA, 2020, 卷号: 546, 页码: 1-26
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:59/0  |  Submit date:2020/05/24
Affine Deligne-Lusztig varieties  Connected components  
A geometric interpretation of Newton strata 期刊论文
SELECTA MATHEMATICA-NEW SERIES, 2020, 卷号: 26, 期号: 1, 页码: 16
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:54/0  |  Submit date:2020/05/24
p-Adic groups  Newton decomposition  sigma-Conjugacy classes  
Connected components of closed affine Deligne-Lusztig varieties 期刊论文
MATHEMATISCHE ANNALEN, 2019, 卷号: 375, 期号: 3-4, 页码: 1355-1392
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:60/0  |  Submit date:2020/05/24
20G25  14G35  
CONNECTED COMPONENTS OF CLOSED AFFINE DELIGNE-LUSZTIG VARIETIES IN AFFINE GRASSMANNIANS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 5, 页码: 1357-1397
Authors:  Nie, Sian
Favorite  |  View/Download:77/0  |  Submit date:2018/11/16
On the Acceptable Elements 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2018, 期号: 3, 页码: 907-931
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
On the mu-ordinary locus of a Shimura variety 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 321, 页码: 513-528
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:82/0  |  Submit date:2018/07/30
Shimura varieties  mu-ordinary loci  
COCENTERS AND REPRESENTATIONS OF PRO-p HECKE ALGEBRAS 期刊论文
REPRESENTATION THEORY, 2017, 卷号: 21, 页码: 82-105
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Affine Coxeter groups  Hecke algebras  p-adic groups